Has anyone ever had a persistent ringing in the ears after taking a medication for awhile? I've been taking tramadol regularly for over 2 years now. In recent months, the ringing has become noticeable at times (especially quiet times ;-).
Last summer, one of my ears became (for lack of a better word) clogged. I used a couple of different types of ear wax removal drops and they did not work. So, I went to a homemade remedy (peroxide and water mix + rubber tube for squirting warm water for flushing). After about a week to 10 days, I finally got full hearing back.
I can't trace exactly when the ringing began, but I believe it was after my ear clog experience. So, I'm left wondering if I may have done damage in the cleansing process or if my medication might be the cause.
I've never read anything about tramadol that lists ear ringing (even after extended usage) as a side effect. Have also done a bit of research on this problem (ear ringing) and haven't found anything conclusive. I've read that sometimes it goes away on it's own volition.
Anyway...just wondering if anyone else has dealt with this problem.